Title

Long paths in random Apollonian networks

Date of Original Version

2-6-2014

Type

Article

Rights Management

This is an Accepted Manuscript of an article published by Taylor & Francis Group, available online at: http://www.tandfonline.com/10.1080/15427951.2014.925524.

Abstract or Description

We consider the length L(n) of the longest path in a randomly generated Apollonian Network (ApN) . We show that with high probability for any constant c < 2/3.

DOI

10.1080/15427951.2014.925524

This document is currently not available here.

Share

COinS
 

Published In

Internet Mathematics, 11, 4-5, 308-318.